# SDR SWAA2014021425155

- Difficulty date: February 7, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 33,950 hours, 23,361 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5919100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD BUTTE DOOR INBD END CRACKED.  REPAIRED DOUBLER IAW EA.
